BibTeX record journals/jota/LiuT11

download as .bib file

@article{DBLP:journals/jota/LiuT11,
  author    = {Yonghui Liu and
               Yongge Tian},
  title     = {Max-Min Problems on the Ranks and Inertias of the Matrix Expressions
               \emph{A}-\emph{BXC}{\(\pm\)}(\emph{BXC})\({}^{\mbox{{\({_\ast}\)}}}\)
               with Applications},
  journal   = {J. Optimization Theory and Applications},
  volume    = {148},
  number    = {3},
  pages     = {593--622},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10957-010-9760-8},
  doi       = {10.1007/s10957-010-9760-8},
  timestamp = {Sun, 28 May 2017 13:22:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jota/LiuT11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics